Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 4, Pages 633–643 (Mi mz7504)  

This article is cited in 1 scientific paper (total in 1 paper)

Local decompositions of pseudo-orthogonal groups

F. M. Malyshev

M. V. Lomonosov Moscow State University

Abstract: We find all the local decompositions of the Lie algebra $\mathfrak{so}(1,n+1)$ in the sum of two Lie subal-gebras. We also find all the connected transitive subgroups in the conformai group of Euclidean space, the transitive subgroup is either contained in the group of motions or contains the group of displacements.

Full text: PDF file (851 kB)

English version:
Mathematical Notes, 1974, 16:4, 969–974

Bibliographic databases:

UDC: 519.5
Received: 13.02.1973

Citation: F. M. Malyshev, “Local decompositions of pseudo-orthogonal groups”, Mat. Zametki, 16:4 (1974), 633–643; Math. Notes, 16:4 (1974), 969–974

Citation in format AMSBIB
\Bibitem{Mal74}
\by F.~M.~Malyshev
\paper Local decompositions of pseudo-orthogonal groups
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 4
\pages 633--643
\mathnet{http://mi.mathnet.ru/mz7504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=374339}
\zmath{https://zbmath.org/?q=an:0318.22023}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 4
\pages 969--974
\crossref{https://doi.org/10.1007/BF01104266}


Linking options:
  • http://mi.mathnet.ru/eng/mz7504
  • http://mi.mathnet.ru/eng/mz/v16/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. B. Vinberg, B. N. Kimel'fel'd, “Homogeneous domains on flag manifolds and spherical subgroups of semisimple Lie groups”, Funct. Anal. Appl., 12:3 (1978), 168–174  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021